Brufen 100mg/5ml Ibuprofen Antipyretic, Anti-Inflammatory & Analgesic Pediatric Syr 100ml (BC)

KD 0.950

Out of stock

Brufen pediatric syrup contains 2% ibuprofen in an easy to swallow orange-tasting sweet syrup. The dosage can be individually adapted according to the body weight of the baby or child. The daily dose should not exceed 20-30 mg per kg body weight. Ibuprofen significantly reduces fever during the first 4 hours after application13.

 

 

Brufen pediatric syrup is for children over 3 months13,16. Brufen contains ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID). NSAIDS also include aspirin and naproxen sodium. Another commonly used pain and fever medicine is paracetamol (acetaminophen). The analgesic effect of paracetamol is based on a general blockage of pain signals to the brain. Pain usually results from a local irritation of the tissue. Often inflammations or injuries cause these irritations. We perceive the pain itself only after the pain information has been forwarded to the brain. While drugs such as paracetamol reduce the transmission of pain to the brain, NSAIDs such as ibuprofen act directly and targeted in the affected tissue16,17. The actual causes of pain such as inflammatory processes are combated on the spot. Paracetamol has no anti-inflammatory effect. The advantage over the substance acetylsalicylic acid is that ibuprofen can also be used in children and infants from 3 months. In addition, the risk of hemorrhage in ibuprofen is significantly lower than in acetylsalicylic acid.